Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Leg Weakness

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...Lipodystrophy? Can Lipodystrophy Be Treated? Caring for Yourself What Is Lipodystrophy? Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted changes in body fat that are experienced by many HIV+ people.Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+ people. Although there is no official definition of lipodystrophy in HIV, it isgenerally broken down into two...
Ask the Experts

HIV Symptom questions... Donation to the RJF AIDS FOUNDATION!

Dear Dr. Frascino,Thank you for everything. I really appreciate everything you do. You inspire me a lot!I had unprotected oral sex with a stranger who I met online. We had sex (unprotected oral sex) for a very long time. 1. Two/three weeks after my...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,1.No. Weak knees is not a symptom of HIV ARS.2.It is highly unlikely your bean-sized glands are abnormal. It's also highly unlikely you are HIV infected, as the risk Read more »

neuropathy

dear doctor i was infectet about 6 mounts agou ,now i start filing tingling all around my body arms ,torso,legs,face i only gou for 1/2 second but its really scare me also my legs get very weak and cold filing when i lay in bed , i am not o meds...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Tingling over the body as you describe would be unusual to be due to standard HIV neuropathy. I recommend that you receive as assessment by an HIV specialist to sort out what could be going on. KH Read more »

T cell count 36

My husband t cell count is 36, he's been twice two the hospital, since he's legs give up on him very weak every day, he just want's to be in bed, he's taking all kinds of meds for HIV and infections, is he going to get worse,can't people survive...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...advanced-stage AIDS. A CD4 cell count of 36 indicates profound immunodeficiency. If indeed he is taking "all kinds of meds for HIV and infections" and is not responding, this would be a very worrisome state of affairs. My best advice is for your... Read more »

anemia and leg pain and weakness

Hi,I am HIV+, female, on meds Viread, epivir, reyataz and norvir. Switched med regimine in July due to side effects. since that time have had increasing fatigue. last few weeks have also been SOB, while walking and sometimes while talking. ...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...that visit, don't hesitate to write back. There are multiple potential causes of your symptoms (shortness of breath, pain and leg weakness). A thorough evaluation is definitely warranted.Good luck.Dr. Bob Read more »
Articles
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Read more »
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »
The Well Project

Women, Depression and HIV/AIDS

...Options Get Evaluated and Treated for Depression Depression Is More Common in Women While many people living with HIV (HIV-positive people) suffer from depression, it is more common in HIV-positive women than HIV-positive men. In some... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
Connect With Others

for hiv- people with long lasting symptoms

Posted by Jambasher, 4 Replies
...and still repetitively testing negative. Especially with people complaining of Parasthesias other mild neurological symptoms Leg weakness Dry eyes Dry mouth Dry skin Gingivitis Aphtous ulcers Periodontal disease Photosensitivity Floaters Joint... Read more »

HIV infection

Posted by Anonymous, 1 Reply
...I had a possible HIV exposure about five years ago. I have been living in fear of having HIV ever since. I haven't been tested out of fear and am Read more »

NEUROPATHY

Posted by Anonymous, 1 Reply
... i am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for Read more »

Drug Holidays may be over for HIV patients.

Posted by sunkyst, 3 Replies
...Good article on a new study about HIV drug holidays. http://abcnews.go.com/Health/ReproductiveHealth/story?id=2687714&page=1&CMP=OTC-RSSFeeds0312 Read more »